# SDR ASAA0610961

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 68,471 hours, 60,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BULKHEAD EMERGENCY EXIT LIGHT CAME ON DURING FLIGHT.  REPLACED SMOKE BARRIER -EXIT TO REAR- EMERGENCY EXIT SIGN BATTERY PACK.
